Journal article icon

Journal article

The torsion-free rank of homology in towers of soluble pro-p groups

Abstract:
We show that for every finitely presented pro-p nilpotent-by-abelian-by-finite group G there is an upper bound on dimℚp (H1(M, ℤp) ⊗ℤp ℚp), as M runs through all pro-p subgroups of finite index in G.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s11856-017-1499-6

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Kochloukova, DH More by this author
Publisher:
Springer Publisher's website
Journal:
Israel Journal of Mathematics Journal website
Volume:
219
Issue:
2
Pages:
817–834
Publication date:
2017-05-05
Acceptance date:
2016-04-11
DOI:
EISSN:
1565-8511
ISSN:
0021-2172
Pubs id:
pubs:617465
URN:
uri:dae4e590-3034-46e5-affc-4be00473d20f
UUID:
uuid:dae4e590-3034-46e5-affc-4be00473d20f
Local pid:
pubs:617465

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP